Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 10, Issue 2 (2017), 57-64.
On some new results for non-decreasing sequences
In this paper, a general theorem on absolute Riesz summability factors of infinite series is proved under weaker conditions. Also we have obtained some new and known results.
Tbilisi Math. J., Volume 10, Issue 2 (2017), 57-64.
Received: 31 October 2016
Accepted: 15 December 2016
First available in Project Euclid: 26 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 40D15: Convergence factors and summability factors 40F05: Absolute and strong summability (should also be assigned at least one other classification number in Section 40) 40G99: None of the above, but in this section
Bor, Hüseyin. On some new results for non-decreasing sequences. Tbilisi Math. J. 10 (2017), no. 2, 57--64. doi:10.1515/tmj-2017-0025. https://projecteuclid.org/euclid.tbilisi/1527300043